# SDR 07FDEA02728

- Difficulty date: August 2, 2007
- Submitted: August 2, 2007
- Operation: Air carrier
- Aircraft: N68057
- Make and model: Doug MD-10-10F
- Aircraft serial: 48264
- Aircraft time: 55,383 hours, 20,674 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR FITTING NR 3 BORES A, C AND D SHOWS CRACK INDICATION WITH BHEC BORES MARKE DIN BLACK.   09-04-07   REMOVED AND REPLACED NR 3 DOOR FITTING AT STA 666 IN REF TO DC/MD10 SRM 51-33-01 VOL II PAGE 1.  MAJOR REPAIR.
